Asymptotic Expansion Of A Series Of Ramanumn

Bruce C. Berndt

Research output: Contribution to journalArticlepeer-review


An asymptotic expansion is given for the series [Formula omited] as x→∞ in the sector [inline-graphic]. Here δ, Re(a), and Re(s) are positive and r is a positive case a = r = s= 1, this yields the nontrivial result [Formula omited], 2 16 56 [Formula omited] [Formula omited] stated by Ramanujan in his notebooks [6].

Original languageEnglish (US)
Pages (from-to)189-199
Number of pages11
JournalProceedings of the Edinburgh Mathematical Society
Issue number2
StatePublished - Jun 1992
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Asymptotic Expansion Of A Series Of Ramanumn'. Together they form a unique fingerprint.

Cite this